# SDR USAA2012090400003

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 62,908 hours, 41,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK IN FUSELAGE SKIN AT BS 882 APPROX 1 INCH ABOVE S25R.  REMOVED DAMAGE, FABRICATED AND INSTALLED TEAR STRAP, FILLERS AND DOUBLER IAW B737 SRM 53-00-01-2R-31, DETAIL XIX.
